MathSciNet Relay Station
MathSciNet bibliographic data
MR781079 (86d:57022) 57S17 (57S10)
Assadi, A.; Burghelea, D. Errata to: "The nontriviality of the first rational homology group of some connected invariant subsets of periodic transformations'' [Proc. Amer. Math. Soc. 88 (1983), no. 4, 701–707; MR0702303 (84j:57030)]. Proc. Amer. Math. Soc. 94 (1985), no. 1, 187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement